# SDR USAA2012021000019

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,252 hours, 46,744 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Heater
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLE TO CLT, AUTO MODE PRESSURIZATION SYSTEM FAILED AT FL180.  IN DESCENT, SYSTEM CONVERTED TO STANDBY MODE.  STANDBY MODE OPERATED NORMALLY.  AT ALTITUDE (FL 350), CABIN PRESSURIZATION ERRATIC.  DESCENDED TO LOWER ALTITUDE.  NORMAL CABIN.  MAINTENANCE REPLACED THE OUTFLOW VALVE HEATER.  ACCOMPLISHED PRESSURE CONTROLLER FUNCTIONAL TEST PER J/C 03L10121001.  TESTS GOOD.  HULL LEAK DOWN CHECK GOOD PER AMM 21-31-00-702-001.  ALSO, REPLACED NR 1 ADC AND REPLACED DAMAGED RT PACK BAY HEAT EXCHANGER.  OPS AND LEAK CHECK OK PER AMM 21-51-21 AND J/C 03C21421002.
